# SDR DHL2007742050

- Difficulty date: November 24, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1050 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION AFT PIT FRAME BS 1050 ABOVE STRINGER 22L ALSO ABOVE 21L.  CUT OUT DAMAGED AREA (DIMENSION 4.5" BY 3.5").  FABRICATED REPAIR ANGLE FROM 7075-0 0.071" PO NR 7247111 (DIMENSION 15.25" BY 4.5") AND REPAIR FILLER FROM 7075-T6 0.063" PO NR 9005922 (DIMENSION 4.5" BY 3.5") OAW B-727 SRM 53-10-2 FIGURE 5 AND 51-40-3 FIGURE 1.  HEAT TREATED REPAIR ANGLE TO T6 IAW FAS ENGINEERING REPORT NR 2=37153-801 REV A.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS AT AFT PIT FRAME BS 1050 ABOVE STRINGER 22L IAW B-727 SRM 51-40-3 FIGURE 1 AND 51-30-2.
